# SDR AALA20040215

- Difficulty date: February 10, 2004
- Submitted: February 11, 2004
- Operation: Air carrier
- Aircraft: N9625W
- Make and model: Doug DC-9-83
- Aircraft serial: 53595
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL  EMERGENCY EXIT LIGHTS AT BOTH FORWARD OVERWING EXIT DOORS INOPERATIVE.  FOUND LOOSE TERMINAL ON POWER SUPPLY.  SECURED LOOSE TERMINAL ON POWER SUPPLY FOR FORWARD OVERWING EMERGENCY EXIT LIGHTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
